Universidad Complutense de Madrid
E-Prints Complutense

Generation of the uniformly continuous functions

Impacto

Descargas

Último año

Garrido, M. Isabel y Montalvo, Francisco (2004) Generation of the uniformly continuous functions. Topology and its Applications, 137 (1-3). pp. 167-174. ISSN 0166-8641

[img] PDF
Restringido a Sólo personal autorizado del repositorio

191kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0166864103002062


URLTipo de URL
http://www.sciencedirect.comEditorial


Resumen

Let X be a set and F a family of real-valued functions on X. We denote by μFX the space X endowed with the weak uniformity given by F. In this paper we provide a method of generating the set U(μFX), of all uniformly continuous real functions on μFX, by means of the family F. In order to do that we need to study the uniform approximation of real uniformly continuous functions on subsets of Rn. As a consequence, we give an internal condition on F in order to be uniformly dense in U(μFX).


Tipo de documento:Artículo
Información Adicional:

IV Iberoamerican Conference on Topology and its Applications

Palabras clave:Uniform spaces; Uniform density
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Ciencias > Matemáticas > Topología
Código ID:21377
Depositado:14 May 2013 15:46
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo